# SDR FDEA2020070671373

- Difficulty date: June 27, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N854FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37725
- Aircraft time: 39,066 hours, 6,152 cycles
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: ELM8273
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT 6000' ON DESCENT WITH AUTOPILOT ENGAGED GOT SEVERAL EICAS INDICATIONS ON NOTICEABLE "THUMP" EICAS AND STATUS MSG INCLUDED : ALT CALLOUTS, TERR POSS, SATCOM, NO LAND 3 STATUS PAGE SATCOM SYSTEM, AFDC-L, NO LAND 3 PACK L AND CAPT FSS LIGHT CAME ON  FOR 2 SECONDS WENT OUT.  HUD POSITION OFF LEFT 300' OF ACTUAL POSITION.  AS PER FIM 24-51-00-2, LEFT GCB C24331 AMM 24-22-03-4.  RAN LEFT ENGINE AS PER AMM 71-00-00-2, TEST OK.  AUTOLAND SYSTEM GROUND TEST PERFORMED AS PER AMM 22-11-00-5 AND 22-31-00-5, TEST OK.  EGPWS OPERATIONAL TEST PERFORMED AS PER AMM 34-46-00-5-2, TEST OK.  HUD RTS TEST PERFORMED AS PER AMM 31-82-01-5-99, TEST OK.  OPERATIONAL TEST OF LEFT PACK PERFORMED AS PER AMM 21-51-00-5, TEST OK.  A/C OK FOR SERVICE.
